MathSciNet Relay Station
MathSciNet bibliographic data
MR937936 (89f:11097) 11J71 (11J99)
Furstenberg, H.; Weiss, B. Simultaneous Diophantine approximation and IP-sets. Acta Arith. 49 (1988), no. 4, 413–426.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement